A. Ridha Mahjoub
A. Ridha Mahjoub
Professor of Operations Research, Université Paris-Dauphine
Adresse e-mail validée de lamsade.dauphine.fr
TitreCitée parAnnée
On the cut polytope
F Barahona, AR Mahjoub
Mathematical programming 36 (2), 157-173, 1986
5011986
Design of survivable networks: A survey
H Kerivin, AR Mahjoub
Networks: An International Journal 46 (1), 1-21, 2005
2502005
Facets of the bipartite subgraph polytope
F Barahona, M Grötschel, AR Mahjoub
Mathematics of Operations Research 10 (2), 340-358, 1985
1021985
Two-edge connected spanning subgraphs and polyhedra
AR Mahjoub
Mathematical Programming 64 (1-3), 199-208, 1994
851994
Dynamic modeling of a disturbance in a multi-agent system for traffic regulation
F Balbo, S Pinson
Decision Support Systems 41 (1), 131-146, 2005
792005
Compositions of graphs and polyhedra II: stable sets
F Barahona, AR Mahjoub
SIAM Journal on Discrete Mathematics 7 (3), 359-371, 1994
721994
Fast algorithms for max independent set
N Bourgeois, B Escoffier, VT Paschos, JMM van Rooij
Algorithmica 62 (1-2), 382-415, 2012
592012
On two-connected subgraph polytopes
F Barahona, AR Mahjoub
Discrete Mathematics 147 (1-3), 19-34, 1995
571995
Fully polynomial time approximation scheme for the weighted flow-time minimization on a single machine with a fixed non-availability interval
I Kacem, AR Mahjoub
Computers & Industrial Engineering 56 (4), 1708-1712, 2009
532009
Two edge-disjoint hop-constrained paths and polyhedra
D Huygens, AR Mahjoub, P Pesneau
SIAM Journal on Discrete Mathematics 18 (2), 287-312, 2004
512004
On the stable set polytope of a series-parallel graph
AR Mahjoub
Mathematical Programming 40 (1), 53-57, 1988
471988
Steiner 2-edge connected subgraph polytopes on series-parallel graphs
M Baïou, AR Mahjoub
SIAM Journal on Discrete Mathematics 10 (3), 505-514, 1997
451997
The two‐edge connected hop‐constrained network design problem: Valid inequalities and branch‐and‐cut
D Huygens, M Labbé, AR Mahjoub, P Pesneau
Networks: An International Journal 49 (1), 116-133, 2007
442007
Separation of partition inequalities
M Baïou, F Barahona, AR Mahjoub
Mathematics of Operations Research 25 (2), 243-254, 2000
432000
Design of survivable IP-over-optical networks
S Borne, E Gourdin, B Liau, AR Mahjoub
Annals of Operations Research 146 (1), 41-73, 2006
412006
Compositions of Graphs and Polyhedra III: Graphs with No Minor
F Barahona, AR Mahjoub
SIAM Journal on Discrete Mathematics 7 (3), 372-389, 1994
411994
On the hazmat transport network design problem
E Amaldi, M Bruglieri, B Fortz
International Conference on Network Optimization, 327-338, 2011
392011
The splittable pickup and delivery problem with reloads
HLM Kerivin, M Lacroix, AR Mahjoub, A Quilliot
European Journal of Industrial Engineering 2 (2), 112-133, 2008
382008
Ki-covers I: Complexity and polytopes
M Conforti, DG Corneil, AR Mahjoub
Discrete mathematics 58 (2), 121-142, 1986
331986
Two-edge connected subgraphs with bounded rings: Polyhedral results and Branch-and-Cut
B Fortz, AR Mahjoub, ST McCormick, P Pesneau
Mathematical Programming 105 (1), 85-111, 2006
312006
Le système ne peut pas réaliser cette opération maintenant. Veuillez réessayer plus tard.
Articles 1–20